# SDR FDEA202210302853

- Difficulty date: October 30, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 2716671
- Part serial: A20147A
- Condition: Dented
- Location: Rt Nr 7 Slat
- Component: Slat#7
- Component part number: 2716671
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT 7 R/H WING HAS DENT 2" FROM EDGE A=2.3'  Y=0.023'  A/Y= 100 PERFORMED HOT BOND REPAIR PER SRM 51-70-10,  REF SRM 57-43-02-2R,FIG. 201,DETAIL II,NOTE D.  REP. DIM.:DIA. 5.5".REP. LOC.: 46" FROM I/B EDGE AND 0.5" FROM T/E OF SLAT #7.  REV.137.0    MAJOR RAPAIR.
